# SDR DALA2025011000206

- Difficulty date: December 30, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 78,139 hours, 36,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Release Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3253 DISC: DURING SERVICE, MANUAL RELEASE HANDLE CABLE BROKE ON RIGHT SIDE. C/A: FWD RT MLG DOOR GROUND OPEN CABLE TO MEL 32-12-01 CAT C PLACARDS INSTALLED M PROCEDURES C/W WILL REQ. STK# 32-3200-3-1509 IAW A320 IPC 32-12-16-01A ITEM 50 P/N TLH466L70 PART NIS AT RDU. TROUBLESHOT RH MLG GEAR DOOR HANDLE AND FOUND CONTROL CABLE TO BE BINDING. CONTROL CABLE N.I.S AT MSP. R+R RT MLG MANUAL CONTROL CABLE (2805GM) IAW A320 AMM 32-12. OPS TEST GOOD. MEL CLEARED. PLACARDS REMOVED. 'M' PROCEDURES REVERSED. A/C OK FOR SVC. (LP: 6510428)
